# SDR AALA202208103214

- Difficulty date: August 9, 2022
- Submitted: August 10, 2022
- Operation: Air carrier
- Aircraft: N137AA
- Make and model: Airbus A300*
- Aircraft serial: 6647
- Aircraft time: 20,997 hours, 8,052 cycles
- System (JASC): 3222 · Nose/Tail Landing Gear Strut/Axle
- Part: Strut
- Condition: Underserviced
- Location: Zone 700 - Gears
- Stage of operation: TO
- How discovered: V
- Nature of condition: J
- Precautionary procedure: A, O

## Discrepancy

AIRCRAFT WAS GROUNDED: LANDING GEAR WOULD NOT RETRACT ALONG WITH A SHOCK ABSORBER FAULT MESSAGE. AN EMERGENCY WAS DECLARED AND THE AIRCRAFT DIVERTED TO LAX WHERE IT LANDED SAFELY WITHOUT FURTHER INCIDENT. MAINTENANCE: NOTED THAT BOTH LANDING GEAR CONTROL INTERFACE UNITS SHOWED THE NOSE LANDING GEAR SHOCK ABSORBER FAULT AND FULLY SERVICED THE NOSE LANDING GEAR STRUT PER AMM 12-12-32. A SATISFACTORY RETRACTION CHECK OF THE NOSE LANDING GEAR WAS ACCOMPLISHED PER AMM 32-30-00 WITH NO FAULTS NOTED.
